# SDR TWAA9812511

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 495-505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND EXTERNAL DOUBLER INSTALLED AT FS 495 TO 505, LONG 19 TO 20R.  REPAIRED PER DC9 SRM 53-04, FIG 12B SHEET 6.
